# SDR AALA20160624002

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 58,968 hours, 7,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14933
- Condition: Inoperative
- Location: Cabin
- Part time: 30,681 hours, 7,425 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY LIGHTS BETWEEN ROWS 13DEH AND 21DEH ARE INOPERATIVE.  R & R FORWARD POWER SUPPLY AT R3 DOOR IAW 33-51-06.  OPS CHECK NORMAL.
